MathSciNet Relay Station
MathSciNet bibliographic data
MR464258 57D30 (32H15)
Duchamp, T.; Kalka, M. Holomorphic foliations and the Kobayashi metric. Proc. Amer. Math. Soc. 67 (1977), no. 1, 117–122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement